American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 88 found      Go to page: 1 2 3

[1] W. C. Brown. Some splitting theorems for algebras over commutative rings . Trans. Amer. Math. Soc. 162 (1971) 303-315. MR 0284428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. S. Erickson and S. Montgomery. The prime radical in special Jordan rings . Trans. Amer. Math. Soc. 156 (1971) 155-164. MR 0274543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Moss E. Sweedler. Weakening a theorem on divided powers . Trans. Amer. Math. Soc. 154 (1971) 427-428. MR 0279162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Białynicki-Birula. On the equivalence of integral representations of groups . Proc. Amer. Math. Soc. 26 (1970) 371-377. MR 0268291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Hochster. Rings of continuous functions and totally integrally closed rings . Proc. Amer. Math. Soc. 25 (1970) 439-442. MR 0261560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ram Niwas Gupta. Nilpotent matrices with invertible transpose . Proc. Amer. Math. Soc. 24 (1970) 572-575. MR 0252408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wolmer V. Vasconcelos. Flat modules over commutative noetherian rings . Trans. Amer. Math. Soc. 152 (1970) 137-143. MR 0265341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard R. Patterson. The Hasse invariant of a vector bundle . Trans. Amer. Math. Soc. 150 (1970) 425-443. MR 0268893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard G. Montgomery. Structures determined by prime ideals of rings of functions . Trans. Amer. Math. Soc. 147 (1970) 367-380. MR 0256174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. Civin and C. C. White. Maximal closed preprimes in Banach algebras . Trans. Amer. Math. Soc. 147 (1970) 241-260. MR 0254591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. G. Leavitt. Strongly hereditary radicals . Proc. Amer. Math. Soc. 21 (1969) 703-705. MR 0240152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Hochster. Rings with nondiscrete ideal topologies . Proc. Amer. Math. Soc. 21 (1969) 357-362. MR 0238831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. S. Page. Rigidity of generalized uniserial and Frobenius algebras . Proc. Amer. Math. Soc. 20 (1969) 199-202. MR 0236246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mark Ramras. Maximal orders over regular local rings of dimension two . Trans. Amer. Math. Soc. 142 (1969) 457-479. MR 0245572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arnold Lebow. A Schroeder-Bernstein theorem for projections . Proc. Amer. Math. Soc. 19 (1968) 144-145. MR 0219455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John O. Kiltinen. Inductive ring topologies . Trans. Amer. Math. Soc. 134 (1968) 149-169. MR 0228474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eugene A. Klotz. Isomorphisms of simple Lie rings . Trans. Amer. Math. Soc. 130 (1968) 337-352. MR 0223418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Seth Warner. Locally compact vector spaces and algebras over discrete fields . Trans. Amer. Math. Soc. 130 (1968) 463-493. MR 0223853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Takasi Nagahara. A note on Galois theory of commutative rings . Proc. Amer. Math. Soc. 18 (1967) 334-340. MR 0207765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Knopfmacher. On the isomorphism problem for Lie algebras . Proc. Amer. Math. Soc. 18 (1967) 898-901. MR 0218414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ross M. Hamsher. Commutative, noetherian rings over which every module has a maximal submodule . Proc. Amer. Math. Soc. 17 (1966) 1471-1472. MR 0200303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Louis J. Ratliff. Note on analytically unramified semi-local rings . Proc. Amer. Math. Soc. 17 (1966) 274-279. MR 0186691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Joseph Lipman. Some properties of localization and normalization . Proc. Amer. Math. Soc. 16 (1965) 1120-1122. MR 0180574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Fred Richman. Generalized quotient rings . Proc. Amer. Math. Soc. 16 (1965) 794-799. MR 0181653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Louis J. Ratliff. Two notes on locally Macaulay rings . Trans. Amer. Math. Soc. 119 (1965) 399-406. MR 0179200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Gilmer and Jack Ohm. Primary ideals and valuation ideals . Trans. Amer. Math. Soc. 117 (1965) 237-250. MR 0169871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David Lissner. Outer product rings . Trans. Amer. Math. Soc. 116 (1965) 526-535. MR 0186687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert W. Gilmer and Joe Leonard Mott. Multiplication rings as rings in which ideals with prime radical are primary . Trans. Amer. Math. Soc. 114 (1965) 40-52. MR 0171803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H. S. Butts. Unique factorization of ideals into nonfactorable ideals . Proc. Amer. Math. Soc. 15 (1964) 21. MR 0156865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. W. Petro. Some results on the asymptotic completion of an ideal . Proc. Amer. Math. Soc. 15 (1964) 519-524. MR 0162814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 88 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia